# SDR SWAA2025011686689

- Difficulty date: January 16, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 23,016 hours, 11,731 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB AFT FLAP HAS DENT/CRACK AT 20 IN. FROM IB END AND 11.7 IN. FROM TE RH IB AFT FLAP HAS DENT/CRACK AT 20 IN. FROM IB END AND 11.7 IN. FROM TE. DENT MEASURES 1.6 IN. X 1.5 IN. AND .360 IN. DEEP CRACK IS .5 IN. LONG.<[01] REPAIRED FLAP PER SRM 57-53-01-2R-4 AND SRM 51-70-10.
